Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking birth control pill. Have nausea, lower back pain, cramps after ending period. Am I pregnant?

I m on the pill . I very rarely miss one and if I do I always double up the next day. Ended what I thought was my period a little over a week ago. Since ending my period I ve been nauceous but no vomiting and have some lower back pain . And feel a little crampy. Really don t think I m pregnant because I take my pill everyday. But what are the odds that I am? Been on the pill since July.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
0.2% are the chances of pill failure that is being pregnant while on pills. So less likely that you are pregnant specially when you had your periods last week.
These symptoms may be due to gastritis,would advice you to consult your doctor and start on antacids.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor